It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sinus Problems Message Board

  • Facial discomfort/ prednisone

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 10-19-2015, 12:08 PM   #1
    richard1971
    Senior Member
    (male)
     
    Join Date: Jul 2008
    Location: Birmingham, WMidlands, UK
    Posts: 137
    richard1971 HB User
    Facial discomfort/ prednisone

    HI all

    5 months on and some symptoms have cleared up but still getting upper gum pain that goes from my back teeth to the front. I have a white swelling on my gum and im not sure if this pain has caused it, I have to go to the dentist soon.
    I have been getting a 'tinginess' feeling on my left cheek the side where the upper gum pain is most severe. I know im still full of pressure as when i bend my head down theres a full feeling. Also when i lye down at night the pain is worse in my gums.

    Went to the Doctors hes still putting it down to 'allergies' as i still have sellings in my nostrils. Hes prescribed me Prednisone 6 x a day steroid tablets which im a little reluctant to take as my has been a bit high due to this sinus problem. Has anyone taken them? Any affect? Thanks

     
    Sponsors Lightbulb
       
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:53 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!